# SDR R61A2023111200638

- Difficulty date: October 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066676001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY NX REMOVED AND REPLACED SHEAR CLIP ON CF3 AT FR83 BETWEEN STR 28L-29L IAW  EMBRAER 175 SRM 51-41-01 AND 51-41-02.
